MathSciNet Relay Station
MathSciNet bibliographic data
MR2010419 49J20 (49J40)
Guo, Xing Ming; Zhou, Shi Xing Optimal control of parabolic variational inequalities with state constraint. Appl. Math. Mech. (English Ed.) 24 (2003), no. 7, 756–762; translated from Appl. Math. Mech. 24 (2003), no. 7, 669--674(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement